# SDR SWAA2023110103579

- Difficulty date: September 23, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RIGHT SIDE; FLOOR STRUCTURE 'Z CHANNEL' AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA767 TO STA787; WL 155.5; RBL-21<[01] REMOVED AND REPLACED SHIELD AT AFT CARGO COMPT STA 767-787 RBL 21 PER SRM 51-40-02-0G-0 AND DWG# 146A8127.;[02] RII- VERIFIED REPLACEMENT
